# SDR SCNA20250429135

- Difficulty date: April 29, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 55,333 hours, 24,097 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Overtemp
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

WINDOW R3 OVERHEAT. SLIGHT ELECTRICAL WIRING SMELL WHEN SWITCH STAYS ON.  REPLACED RCPT FOR R2 SLIDING WINDOW. REPLACED R2 WINDOW COIL CHORD. REF: WDM 30-41-11 AND SWPM 20-61-00. REF: W/O 94912 N/R 4 FOR RIGHT SIDE WHCU REPLACEMENT. OPS CHECKS GOOD. OK FOR SERVICE.  REMOVED AND REPLACED RIGHT SIDE WHCU PRECAUTIONARY PER MM 30-41-11.  AFTER WIRING GETS REPAIRED THE RIGHT SIDE WHCU WILL NEED OPS CHECK.
